Connect with others who understand.

sign up log in
Resources
About MyFibroTeam

Connect with others who understand.

sign up log in
Resources
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Medication

Medication

Does Neurontin cause weight gain? And if it does does anyone have any suggestions to help with pain. I'm allergic to all pain meds causes hives or closes up my throat. Neurontin helps but I don't want to gain weight I've worked to hard to lose 60 pounds I had gain years ago.. please help.

posted March 19, 2015 (edited)
A MyFibroTeam Member

Everyone who is using an Opioid for "Chronic Pain" must read this blog.

Pain News Network.Com

posted February 5, 2016
A MyFibroTeam Member

I take neurotin also, I've gained around 40 pounds since I was diagnosed. But I don't know which prescription is causing it.

posted November 3, 2015
A MyFibroTeam Member

I gained fifty pounds in four months on gabapentin. My baby brother gained forty on it and my mom gained 12 lbs in two weeks and refused to take it anymore. So yes it can cause massive weight gain. I'm still struggling to lose it.

posted October 21, 2015
A MyFibroTeam Member

Yes neurontin is notorious for causes weight gain, I was also on Cymbalta at the time and gained 10 lbs a month. Nor did it help my neropathy at all. We are all so different.

posted March 20, 2015 (edited)
A MyFibroTeam Member

Thank god that opioid chapter is no longer a part od my life

posted July 24

Related content

View all
For Those With Cfs/fybro And Take Very Little Medication. Anyone Suffering From Cold Sweats At Night?
A MyFibroTeam Member asked a question 💭
My Doctor Will Not Longer Prescribe Hydrocodone Acetaminophen And I've Been On This For Probably 15 Years To Treat My Pain.
A MyFibroTeam Member asked a question 💭
Has Anyone Had Episodes Of Unexplained Hives Lasting For Weeks And Appearing And Reappearing For No Valid Reason?
A MyFibroTeam Member asked a question 💭
Already a Member? Log in